Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A survey of entropy methods for partial differential equations


Author: Lawrence C. Evans
Journal: Bull. Amer. Math. Soc. 41 (2004), 409-438
MSC (2000): Primary 35-02, 35F20, 35K10, 74A15
Published electronically: June 25, 2004
MathSciNet review: 2083636
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35-02, 35F20, 35K10, 74A15

Retrieve articles in all journals with MSC (2000): 35-02, 35F20, 35K10, 74A15


Additional Information

Lawrence C. Evans
Affiliation: Department of Mathematics, University of California, Berkeley, Berkeley, California 94720-0001

DOI: http://dx.doi.org/10.1090/S0273-0979-04-01032-8
PII: S 0273-0979(04)01032-8
Received by editor(s): April 1, 2004
Published electronically: June 25, 2004
Additional Notes: LCE was supported in part by NSF Grant DMS-0070480 and by the Miller Institute for Basic Research in Science, UC Berkeley
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.